# SDR FDEA201409112581

- Difficulty date: September 11, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 28,194 hours, 14,888 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Main Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN DECK DOOR UNLOCKED ILLUMINATED ON ECAM DURING CLIMB OUT.  EXTINGUISHED DESCENDING THROUGH 16,000 FT.  NO CABIN PRESSURE LOST.   COULD NOT DUPLICATE.  SYSTEM OPS CHECKED GOOD IAW MM.
